# SDR TWAA9905603

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR SUPPORT AT STA 590, ABOVE AND OTBD OF LONGERON 28L, WAS CORRODED THROUGH.  REMOVED CORROSION BY INSTALLING NEW SUPPORT PART AND INSTALLED PER SRM 51-01, PAGE 1 ITEM C.
